# SDR FDEA201110124451

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349126
- Condition: Corroded
- Location: Bs 1166 S27-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME IS CORRODED ON AFT SIDE BELOW FAIL SAFE CHORD AT BS 1166 BETWEEN S29R - S27R.  REPLACED FRAME ASSY.
